`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 17,Number 4,     April 2007

1

On small amplitude solutions to the generalized Boussinesq equations   Pages : 691 - 711

Yonggeun Cho and Tohru Ozawa

 Abstract       Full Text      Related Articles

2

Metric Hopf-Lax formula with semicontinuous data   Pages : 713 - 729

Federica Dragoni

 Abstract       Full Text      Related Articles

3

Stochastic matrix-valued cocycles and non-homogeneous Markov chains   Pages : 731 - 738

Demetris Hadjiloucas

 Abstract       Full Text      Related Articles

4

Nontrivial ordered ω-limit sets in a linear degenerate parabolic equation   Pages : 739 - 750

Michael Winkler

 Abstract       Full Text      Related Articles

5

Bubble tower solutions of slightly supercritical elliptic equations and application in symmetric domains   Pages : 751 - 770

Yuxin Ge,  Ruihua Jing and Feng Zhou

 Abstract       Full Text      Related Articles

6

Smoothing-Strichartz estimates for the Schrodinger equation with small magnetic potential   Pages : 771 - 786

Vladimir Georgiev,  Atanas Stefanov and Mirko Tarulli

 Abstract       Full Text      Related Articles

7

Canard cycles with two breaking parameters   Pages : 787 - 806

Freddy Dumortier and Robert Roussarie

 Abstract       Full Text      Related Articles

8

A note on singular perturbation problems via Aubry-Mather theory   Pages : 807 - 819

Fabio Camilli and Annalisa Cesaroni

 Abstract       Full Text      Related Articles

9

Specification properties and dense distributional chaos   Pages : 821 - 833

Piotr Oprocha

 Abstract       Full Text      Related Articles

10

The parameterization method for one- dimensional invariant manifolds of higher dimensional parabolic fixed points   Pages : 835 - 865

Inmaculada Baldomá,  Ernest Fontich,  Rafael de la Llave and Pau Martín

 Abstract       Full Text      Related Articles

11

Global existence of weak solutions for Landau-Lifshitz-Maxwell equations   Pages : 867 - 890

Shijin Ding,  Boling Guo,  Junyu Lin and Ming Zeng

 Abstract       Full Text      Related Articles

12

The dynamical Borel-Cantelli lemma for interval maps   Pages : 891 - 900

Dong Han Kim

 Abstract       Full Text      Related Articles

13

On some dynamical systems in finite fields and residue rings   Pages : 901 - 917

Igor E. Shparlinski

 Abstract       Full Text      Related Articles